Alert archive / California / Freeze Warnings in 2012

Freeze Warning 6, NWS San Francisco Bay Area, CA

December 19, 2012Monterey County, California

NWS San Francisco Bay Area, CA issued this freeze warning at Dec 19, 2012, 2:09 PM PST for Monterey County, California. It took effect at Dec 20, 2012, 2:00 AM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 19, 2012, 2:09 PM PST (22:09 UTC)
In effect from
Dec 20, 2012, 2:00 AM PST
Expired
Dec 20, 2012, 9:00 AM PST
In force
7 hr
Issued by
NWS San Francisco Bay Area, CA

County Monterey County, CA

The radar

The San Francisco radar (KMUX), 115 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 12:00Z, 10.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 12:00Z on 2012-12-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 12:00Z on 2012-12-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -128 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1527 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-128 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

572 
WWUS76 KMTR 192209
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
209 PM PST WED DEC 19 2012

...COLD TEMPERATURES IN THE SOUTHERN SALINAS VALLEY THURSDAY
MORNING...

CAZ516-201600-
/O.NEW.KMTR.FZ.W.0006.121220T1000Z-121220T1700Z/
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
209 PM PST WED DEC 19 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM
PST THURSDAY. 

* TEMPERATURES: LOWS IN THE MID TO UPPER 20S CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

STROBIN
3 follow-up statements
784 
WWUS76 KMTR 200209
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
609 PM PST WED DEC 19 2012

...COLD TEMPERATURES IN THE SOUTHERN SALINAS VALLEY THURSDAY
MORNING...

...STRONG AND GUSTY SOUTH WINDS 10 PM PST THURSDAY NIGHT TO 4 AM
PST FRIDAY MORNING FOR NORTH BAY COUNTIES INCLUDING SAN FRANCISCO
SHORELINE AND SAN MATEO COASTLINE...

CAZ516-201700-
/O.CON.KMTR.FZ.W.0006.121220T1000Z-121220T1700Z/
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
609 PM PST WED DEC 19 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PST
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PST
THURSDAY. 

* TEMPERATURES: LOWS IN THE MID TO UPPER 20S CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ006-505>509-512-201700-
/O.NEW.KMTR.WI.Y.0008.121221T0600Z-121221T1200Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
SANTA CRUZ MOUNTAINS-
609 PM PST WED DEC 19 2012

...WIND ADVISORY IN EFFECT FROM 10 PM THURSDAY TO 4 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THURSDAY
TO 4 AM PST FRIDAY. 

* TIMING: 10 PM PST THURSDAY NIGHT TO 4 AM PST FRIDAY MORNING.

* WINDS: SUSTAINED SOUTH WINDS 20 TO 30 MPH WITH GUSTS 50 MPH.

* IMPACTS: STRONG GUSTY SOUTH WINDS WILL COMBINE WITH SATURATED
  SOILS FROM RECENT RAIN STORMS. EXPECT DOWNED TREES AND POWER
  LINES. ADDITIONALLY DRIVING HIGH PROFILE VEHICLES WILL BE
  DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
748 
WWUS76 KMTR 201148
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
348 AM PST THU DEC 20 2012

...COLD TEMPERATURES IN THE SOUTHERN SALINAS VALLEY THURSDAY
MORNING...

...STRONG AND GUSTY SOUTH WINDS 10 PM PST THURSDAY NIGHT TO 4 AM
PST FRIDAY MORNING FOR NORTH BAY COUNTIES INCLUDING SAN FRANCISCO
SHORELINE AND SAN MATEO COASTLINE...

CAZ516-201700-
/O.CON.KMTR.FZ.W.0006.000000T0000Z-121220T1700Z/
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
348 AM PST THU DEC 20 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING FOR
THE SOUTHERN SALINAS VALLEY.

* TEMPERATURES: LOWS IN THE MID TO UPPER 20S CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ006-505>509-512-201700-
/O.CON.KMTR.WI.Y.0008.121221T0600Z-121221T1200Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
SANTA CRUZ MOUNTAINS-
348 AM PST THU DEC 20 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
4 AM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
PST FRIDAY.

* TIMING: 10 PM PST THURSDAY NIGHT TO 4 AM PST FRIDAY MORNING.

* WINDS: SUSTAINED SOUTH WINDS 20 TO 30 MPH WITH GUSTS 50 MPH.

* IMPACTS: STRONG GUSTY SOUTH WINDS WILL COMBINE WITH SATURATED 
  SOILS FROM RECENT RAIN STORMS. EXPECT DOWNED TREES AND POWER 
  LINES. ADDITIONALLY DRIVING HIGH PROFILE VEHICLES WILL BE 
  DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
615 
WWUS76 KMTR 201708
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
908 AM PST THU DEC 20 2012

...STRONG AND GUSTY SOUTH WINDS 10 PM PST THURSDAY NIGHT TO 4 AM
PST FRIDAY MORNING FOR NORTH BAY COUNTIES INCLUDING SAN FRANCISCO
SHORELINE AND SAN MATEO COASTLINE...

CAZ516-201815-
/O.EXP.KMTR.FZ.W.0006.000000T0000Z-121220T1700Z/
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
908 AM PST THU DEC 20 2012

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. 

* TEMPERATURES: TEMPERATURES WILL WARM ABOVE FREEZING THIS MORNING.



$$

CAZ006-505>509-512-210115-
/O.CON.KMTR.WI.Y.0008.121221T0600Z-121221T1200Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
SANTA CRUZ MOUNTAINS-
908 AM PST THU DEC 20 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
4 AM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
PST FRIDAY. 

* TIMING: 10 PM PST THURSDAY NIGHT TO 4 AM PST FRIDAY MORNING.

* WINDS: SUSTAINED SOUTH WINDS 20 TO 30 MPH WITH GUSTS 50 MPH.

* IMPACTS: STRONG GUSTY SOUTH WINDS WILL COMBINE WITH SATURATED 
  SOILS FROM RECENT RAIN STORMS. EXPECT DOWNED TREES AND POWER 
  LINES. ADDITIONALLY DRIVING HIGH PROFILE VEHICLES WILL BE 
  DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this freeze warning went out at Dec 19, 9:52 AM PST, 4 hours 17 minutes earlier.

Area forecast discussion, Dec 19, 9:52 AM PST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
952 AM PST WED DEC 19 2012

.DISCUSSION...AS OF 9:10 AM PST WEDNESDAY...A COLD START TO THE
MORNING WITH MORNING LOW TEMPERATURES BELOW FREEZING IN MANY
INLAND VALLEY LOCATIONS. MORNING LOWS WERE MAINLY IN THE IN THE
20S AND 30S ACROSS THE DISTRICT WITH CLEAR SKIES AND LIGHT WINDS.
THERE WERE EVEN A FEW TEMPS IN THE TEENS LOCATIONS IN INTERIOR
MONTEREY AND SAN BENITO COUNTIES. PLEASE SEE THE LATEST PUBLIC
INFORMATION STATEMENT ISSUED THIS MORNING WITH A LIST OF LOW
TEMPERATURES
(WWW.WRH.NOAA.GOV/TOTAL_FORECAST/GETPROD.PHP?WFO=MTR&SID=MTR&PIL=PNS).

TODAY WILL BE A SUNNY...BUT COOL DAY ACROSS THE DISTRICT WITH WEAK
RIDGING MOVING OVERHEAD. WATER VAPOR IMAGERY IS SHOWING THE NEXT
UPPER LOW THAT WILL BE AFFECTING THE DISTRICT WITH RAIN AND GUSTY
WINDS BY THE END OF THE WEEK OUT NEAR 51/142. AS THIS UPPER LOW
DRIFTS SOUTH A LONG WAVE TROUGH WILL SET UP NEAR 130/140W. HIGH
CLOUDS WILL BEGIN TO MOVE OVER THE DISTRICT LATER TONIGHT MAINLY
IN THE NORTH BAY...WHICH SHOULD MODERATE TEMPS A BIT AND KEEP THEM
ABOVE FREEZING FOR THE MOST PART...ESPECIALLY IN THE NORTH BAY.
WILL NEED TO CONSIDER THE POSSIBILITY OF ANOTHER FREEZE WARNING IN
THE SALINAS VALLEY FOR TONIGHT AS THE SKIES SHOULD REMAIN CLEAR.

PREVIOUS EXTENDED...CLOUDS WILL BEGIN TO INCREASE OVER THE AREA
TONIGHT WITH RAIN DEVELOPING DURING THE DAY THURSDAY...SPREADING
FROM NORTH TO SOUTH THURSDAY NIGHT INTO FRIDAY. SOUTHERLY WINDS
WILL ALSO RAMP UP WITH THIS SYSTEM... ESPECIALLY ALONG THE COAST
AND IN THE HIGHER TERRAIN WHERE 30 TO 40 MPH GUSTS WILL BE
POSSIBLE. RAINFALL TOTALS THROUGH FRIDAY MORNING WILL RANGE FROM
1-3 INCHES IN THE NORTH BAY TO LESS THAN AN INCH ACROSS THE BAY
AREA AND A TENTH OF AN INCH OR LESS SOUTH.

ADDITIONAL IMPULSES WILL MOVE THROUGH THE TROUGH BRINGING MORE
RAIN TO THE AREA FRIDAY AND SATURDAY...TAPERING OFF TO SHOWERS ON
SUNDAY. RAINFALL FORECAST TOTALS FROM FRIDAY MORNING THROUGH
SUNDAY RANGE FROM OVER 4 INCHES IN THE SANTA CRUZ MOUNTAINS TO 1-2
INCHES ELSEWHERE. GUSTY SOUTHERLY WINDS ARE EXPECTED TO PERSIST
FRIDAY AND SATURDAY...THEN SWITCH TO WESTERLY ON SUNDAY AS THE
UPPER TROUGH FINALLY PUSHES INLAND.

HIGH PRESSURE IS PROGGED TO BRIEFLY BUILD OVER THE WEST EARLY IN
THE WEEK BUT ANOTHER TROUGH IS FORECAST TO SPREAD RAIN ACROSS THE
AREA ON WEDNESDAY.

THE WINTER SOLSTICE WILL OCCUR AT 11:12Z...THAT IS 3:12 AM PST
FRIDAY DECEMBER 21ST.

&&

.AVIATION...AS OF 10:00 AM PST WEDNESDAY...THE CURRENT VISIBLE
SATELLITE IMAGE IS SHOWING MOSTLY SUNNY SKIES ACROSS THE FORECAST
AREA THIS MORNING. LOCAL OBS ARE INDICATING GENERALLY LIGHT WINDS
WHICH FOR THE MOST PART WILL PREVAIL TODAY. CURRENTLY THE
SATELLITE WATER VAPOUR IMAGE IS SHOWING A LOW PRESSURE SYSTEM
CENTERED AT 140W AND 50N. THIS LOW PRESSURE SYSTEM IS EXPECTED TO
DIVE SOUTH BRINGING INCREASING SOUTHERLY WINDS TO THE TERMINALS
FRIDAY MORNING.

.VICINITY OF KSFO...VFR IS EXPECTED TODAY WITH GENERALLY LIGHT WINDS.
SOUTHERLY WINDS ARE ANTICIPATED TO INCREASE TO 10 TO 15 KT FRIDAY
MORNING.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...VFR IS EXPECTED TODAY WITH GENERALLY
LIGHT WINDS. A GENTLE SEA BREEZE...AROUND 5 KT...IS EXPECTED LATE
MORNING EARLY AFTERNOON.

&&

.MARINE...AS OF 9:52 AM PST WEDNESDAY...AFTER A PERIOD OF LIGHT
AND VARIABLE WINDS THROUGH MUCH OF TODAY...SOUTHERLY WINDS WILL
BEGIN TO INCREASE LATER THIS AFTERNOON INTO THIS EVENING. THESE
WINDS WILL CONTINUE TO INCREASE AND SPREAD SOUTH INTO
THURSDAY...WITH GALE FORCE GUSTS TO 45 KT POSSIBLE...MAINLY OVER
THE NORTHERN WATERS. THESE WINDS WILL GENERATE STEEP FRESH SWELLS.
IN ADDITION...A LARGE LONG PERIOD NORTHWEST SWELL WILL ENTER THE
NORTHERN WATERS THURSDAY AFTERNOON AND CONTINUE SOUTH INTO
THURSDAY EVENING. COMBINED SEAS BETWEEN 16 AND 18 FEET WILL BE
POSSIBLE INTO THE WEEKEND...ESPECIALLY OVER THE OUTER WATERS.
PLEASE CONTINUE TO MONITOR THE FORECAST CLOSELY FOR THE LATEST
INFORMATION ON THESE HAZARDOUS CONDITIONS.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...SCA...PT ARENA TO PIGEON PT 10-60 NM FROM NOON
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
             SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
             SCA...PT ARENA TO PT REYES 0-10 NM FROM 4 PM
             SCA...ROUGH BAR ADVISORY FOR SF BAR

&&

PUBLIC FORECAST: STROBIN/SIMS
AVIATION/MARINE: LARRY/RILEY

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
Hazardous weather outlook, Dec 19, 3:40 AM PST, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
340 AM PST WED DEC 19 2012

CAZ006-505-509-511-512-517-518-191600-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
340 AM PST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...WEDNESDAY AND WEDNESDAY NIGHT

A FEW SHOWERS CAN BE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RAIN AND GUSTY SOUTHERLY WINDS WILL MOVE ACROSS THE AREA ON THURSDAY
AND INTO THE WEEKEND. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT
SIGNIFICANT WEATHERCONDITIONS PER STANDARD OPERATING PROCEDURES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ506-507-191600-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
340 AM PST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...WEDNESDAY AND WEDNESDAY NIGHT

TEMPERATURES WILL DROP INTO THE 20S WEDNESDAY MORNING.

*** FREEZE WARNING ISSUED (SFONPWMTR) ***

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDESPREAD RAIN AND GUSTY SOUTHERLY WINDS ARE EXPECTED THURSDAY
THROUGH SATURDAY. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT
SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ508-510-513-528>530-191600-
SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
340 AM PST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...WEDNESDAY AND WEDNESDAY NIGHT

COLD TEMPERATURES ARE EXPECTED WEDNESDAY MORNING.

*** FROST ADVISORY ISSUED (SFONPWMTR) ***

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODS OF RAIN AND GUSTY WINDS CAN BE EXPECTED THURSDAY THROUGH
SATURDAY. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ516-191600-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
340 AM PST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...WEDNESDAY AND WEDNESDAY NIGHT

COLD WEATHER CAN BE EXPECTED WEDNESDAY MORNING.

*** FREEZE WARNING ISSUED (SFONPWMTR) ***

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODS OF RAIN AND GUSTY WINDS CAN BE EXPECTED THURSDAY THROUGH
SATURDAY. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 9:23 PM PSTSmall Craft Advisory for Rough BarMTR6 hr
Dec 19, 3:02 AM PSTGale WarningMTR48 hr
Dec 19, 3:02 AM PSTSmall Craft Advisory for Rough BarMTR5 days
Dec 19, 3:02 AM PSTSmall Craft AdvisoryMTR5 days
Dec 19, 9:00 AM PSTSmall Craft Advisory for Hazardous SeasMTR5 hr

Nearby

Freeze Warnings in California, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.